# SDR ASAA2022082539664

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737
- Aircraft serial: 36482
- Aircraft time: 49,291 hours, 14,482 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 8221567102
- Part serial: 16N0TH
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 5,386 hours, 1,507 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS COURSE WINDOW ON MPC FROZEN AT 150. GROUNDED - YES. REPLACED MCP REF B737-800 AMM 22-11-34/401.
